# SDR UPS08852116

- Difficulty date: April 20, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 10000001O
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING OUTBD LE UPPER RIB CRACKED JUST ABOVE ACCESS PNL 519B XFS 653.  REPAIRED RT WING LE UPPER RIB AT XFS 653 IAW SRM 57-02-00-0 FIG 002 AND SRM 57-03-03-0 FIG 006.
